Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 222, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 25, 2011, 11:55 PM CDT for 4 counties in Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 11:55 PM CDT (04:55 UTC)
- Expired
- May 26, 2011, 12:25 AM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 72 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 14.1
The text
As transmitted, in the capitals the NWS used until 2016.
765 WUUS54 KOHX 260455 SVROHX TNC117-119-149-187-260530- /O.NEW.KOHX.SV.W.0222.110526T0455Z-110526T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1155 PM CDT WED MAY 25 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MAURY COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE... NORTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE... * UNTIL 1230 AM CDT * AT 1155 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR COLUMBIA...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... EAGLEVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM THURSDAY MORNING FOR CENTRAL TENNESSEE. && LAT...LON 3556 8711 3593 8672 3576 8654 3547 8698 TIME...MOT...LOC 0455Z 222DEG 44KT 3554 8699 $$ FORECASTER: 31
3 follow-up statements
038
WWUS54 KOHX 260514
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1214 AM CDT THU MAY 26 2011
TNC117-119-149-187-260530-
/O.CON.KOHX.SV.W.0222.000000T0000Z-110526T0530Z/
MAURY TN-WILLIAMSON TN-RUTHERFORD TN-MARSHALL TN-
1214 AM CDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARSHALL...SOUTHWESTERN RUTHERFORD...SOUTHEASTERN WILLIAMSON AND EAST
CENTRAL MAURY COUNTIES UNTIL 1230 AM CDT...
AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF SPRING HILL...OR
12 MILES EAST OF COLUMBIA...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
EAGLEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3575 8691 3593 8672 3576 8654 3557 8683
3557 8684
TIME...MOT...LOC 0514Z 222DEG 44KT 3571 8680
$$
31245 WWUS54 KOHX 260520 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1220 AM CDT THU MAY 26 2011 TNC117-119-260530- /O.CAN.KOHX.SV.W.0222.000000T0000Z-110526T0530Z/ MAURY TN-MARSHALL TN- 1220 AM CDT THU MAY 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL AND EAST CENTRAL MAURY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3571 8662 3586 8679 3593 8672 3576 8654 TIME...MOT...LOC 0520Z 222DEG 44KT 3584 8665 $$ TNC149-187-260530- /O.CON.KOHX.SV.W.0222.000000T0000Z-110526T0530Z/ WILLIAMSON TN-RUTHERFORD TN- 1220 AM CDT THU MAY 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL RUTHERFORD AND EAST CENTRAL WILLIAMSON COUNTIES UNTIL 1230 AM CDT... AT 1220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF NOLENSVILLE...OR 12 MILES SOUTHEAST OF FRANKLIN...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN WILLIAMSON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3571 8662 3586 8679 3593 8672 3576 8654 TIME...MOT...LOC 0520Z 222DEG 44KT 3584 8665 $$ 31
456 WWUS54 KOHX 260525 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1225 AM CDT THU MAY 26 2011 TNC149-187-260535- /O.CAN.KOHX.SV.W.0222.000000T0000Z-110526T0530Z/ WILLIAMSON TN-RUTHERFORD TN- 1225 AM CDT THU MAY 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RUTHERFORD AND EAST CENTRAL WILLIAMSON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3571 8662 3586 8679 3593 8672 3576 8654 TIME...MOT...LOC 0525Z 222DEG 44KT 3589 8660 $$ 31
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:12 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 25, 8:12 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 812 PM CDT WED MAY 25 2011 .DISCUSSION...LINE OF SEVERE TSTMS APPROACHES THE TENNESSEE RIVER... SHOULD ENTER STEWART COUNTY AROUND 830 PM AND BENTON COUNTY AROUND 9 PM. LINE APPEARS TO HAVE WEAKENED A BIT AS IT MOVED INTO WEST TENNESSEE. SPC HAS ALSO DOWNGRADED THE HIGH RISK AREA TO MODERATE RISK. LATEST OHX SOUNDING SHOWS A BIT OF DRY AIR AROUND 700MB AND A BIT OF AN INVERSION. THIS WOULD BE A NEGATIVE FACTOR TAMPING DOWN THE SEVERE THREAT. CURRENT MOVEMENT WOULD BRING THE MAIN LINE INTO DAVIDSON COUNTY AROUND 1030-1100 PM. WE EXPECT THIS LINE TO WEAKEN FURTHER AS IT MOVES EASTWARD INTO THE PLATEAU LATE TONIGHT. CURRENT PACKAGE LOOKS GOOD AND DO NOT ANTICIPATE CHANGES. && .PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 25 2011/ MESOSCALE UPDATE...EVENING SOUNDING FROM OHX IS IN, AND SHOWS AN UNSTABLE, SHEARED, BUT SLIGHTLY DRY PRE-STORM ENVIRONMENT IN PLACE. LIFTED INDEX IS STILL -6.9, BUT CAPE HAS DROPPED TO 2296 J/KG, AND K-INDEX IS 23. HELICITY IN THE 0-3 KM LAYER HAS INCREASED TO 387. A COUPLE OF FEATURES, HOWEVER, STAND OUT THAT MAY INHIBIT CONVECTION OVER MIDDLE TENNESSEE. FIRST, A SIZABLE CAP EXISTS BETWEEN ABOUT 820 MB AND 700 MB. SECOND, THE LCL IS NEARLY 4.8 KFT, INDICATING A DRY LOW-LEVEL ENVIRONMENT. STILL, FULLY EXPECT LINE OF CONVECTION CURRENTLY OVER WEST TENNESSEE TO PROGRESS DEEP INTO THE MID STATE, AND AM ALSO KEEPING AN EYE OUT FOR CELL DEVELOPMENT AHEAD OF THE MAIN SQUALL LINE. PREV DISCUSSION... /ISSUED 605 PM CDT WED MAY 25 2011/ AVIATION...BNA/CSV...MAJOR WEATHER SYSTEM APPROACHING THE MISSISSIPPI RIVER AT THIS MOMENT, WITH MIDDLE TENNESSEE UNDER THE GUN LATER THIS EVENING AND OVERNIGHT. LINE OF CONVECTION (OR DISCREET SUPERCELLS) WILL LIKELY REACH BNA AROUND 06Z, AND CSV AROUND 12Z, AND HAVE INCLUDED TEMPO PERIODS BUILT AROUND THESE TIMES. WINDS WILL REMAIN GUSTY OVERNIGHT AS THE SURFACE PRESSURE GRADIENT INCREASES, AND WIND GUSTS ARE EXPECTED TO INCREASE DRAMATICALLY UNDERNEATH THUNDERSTORMS AS 850 WINDS WILL INCREASE TO AROUND 50 KTS AHEAD OF THE CONVECTION. PREV DISCUSSION... /ISSUED 322 PM CDT WED MAY 25 2011/ DISCUSSION... AT MID AFTERNOON...TEMPS HAVE WARMED INTO THE MID 80S OVER W HALF AND GENERALLY LOWER 80S E...WITH DEW POINTS IN THE MID TO UPPER 60S. SPC MESOANALYSIS SITE SHOWED SURFACE BASED CAPES HAVE RISEN TO ABOVE 3000 JOULES PER KG OVER THE W THIRD OF OUR CWA...WITH MOST OF THE HELICITY CONCENTRATED IN LOWEST 1 KM OF ATMOSPHERE...WHICH IS ESPECIALLY GOOD FOR GENERATION OF TORNADIC STORMS. ISOLATED STORMS HAD DEVELOPED NEAR AND OR JUST W OF THE TN RIVER IN AN AREA OF MAXIMUM PRECIP EFFICIENCY AND PW VALUES. TORNADO WATCHES WERE ISSUED EARLIER FOR AREAS JUST N OF...AND JUST W OF OUR CWA. CONTINUED CONVECTIVE DEVELOPMENT IS EXPECTED THROUGH THE REST OF THE AFTERNOON AND EVENING HOURS. I WOULD EXPECT THAT A WATCH WILL BE ISSUED IN THE NEXT COUPLE OF HOURS THAT WILL INCLUDE AREAS OF WEST MIDDLE TN. WE WILL SEE. MESOSCALE MODELS INDICATE A ROUND OF SEVERE WEATHER WILL MOVE ACROSS THE W AND CENTRAL PORTIONS OF OUR CWA BY ABOUT MIDNIGHT...THEN WEAKEN AND CONTINUE MOVING E INTO THE CUMBERLAND PLATEAU AREA. THEN PERHAPS ANOTHER ROUND OF POTENTIAL SEVERE STORMS OVER THE AREA ON THU. A COLD FRONT WILL MOVE INTO THE W PART OF OUR AREA EARLY THU AFTERNOON...AND THEN TO THE CUMBERLAND PLATEAU AREA THU NIGHT... WHICH WILL BRING AN END TO ANY THREAT OF SEVERE WEATHER. OTHER THAN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE E SECTION EARLY IN THE DAY ON FRI...WEAK HIGH PRESSURE MOVING INTO THE AREA WILL RESULT IN DRY WEATHER ACROSS THE AREA BY FRI AFTERNOON. RETURN FLOW AROUND THE HIGH FRI NIGHT INTO SAT MORNING...ALONG WITH A WARM FRONT MOVING N ACROSS THE AREA WILL RESULT IN A LOW CHANCE OF SHOWERS AND THUNDERSTORMS. OTHERWISE...BUILDING HIGH PRESSURE OVER THE SE...AND RIDGING DEVELOPING ALOFT WILL PROVIDE NOT ONLY A DRY WEEKEND WITH RATHER WARM TEMPERATURES...BUT DRY WEATHER AND WARM TEMPERATURES CONTINUING INTO THE MIDDLE OF NEXT WEEK. A WEAK COLD FRONT MAY MOVE ACROSS THE AREA ON WED...BUT WITH HIGH PRESSURE CONTINUING BOTH AT THE SURFACE AND ALOFT...IT LOOKS LIKE IT WILL ONLY BE A WIND SHIFT LINE AT BEST. BUT THERE MAY BE ENOUGH MOISTURE ASSOCIATED WITH IT TO GENERATE A FEW SHOWERS AND THUNDERSTORMS OVER THE ELEVATED TERRAIN OF THE CUMBERLAND PLATEAU. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 78 56 76 / 70 70 30 10 CLARKSVILLE 67 75 53 77 / 80 60 20 10 CROSSVILLE 67 76 56 74 / 40 70 60 20 COLUMBIA 68 77 56 77 / 70 70 30 10 LAWRENCEBURG 68 81 57 78 / 60 70 30 10 WAVERLY 67 76 54 77 / 80 60 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, May 25, 8:32 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 832 PM CDT WED MAY 25 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-270145- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 832 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS WESTERN TWO THIRDS OF MIDDLE TENNESSEE. THIS INCLUDES NASHVILLE, COLUMBIA, CLARKSVILLE, DOVER, AND CAMDEN. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE EASTERN ONE THIRD OF THE MID STATE, INCLUDING COOKEVILLE, CROSSVILLE AND MANCHESTER IN THE CUMBERLAND PLATEAU. THE SEVERE THREAT WILL BE MAINLY LARGE HAIL, POWERFUL WINDS, AND ISOLATED TORNADOES. THE THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE MID STATE THROUGHOUT THE EVENING AND OVERNIGHT. THE STORMS WILL WEAKEN SLIGHTLY, BUT MAY STILL POSE A SIGNIFICANT SEVERE WEATHER THREAT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED THUNDERSTORMS COULD FLARE UP AGAIN ON THURSDAY, MAINLY EAST OF INTERSTATE 65. LOCALLY DAMAGING WIND GUSTS AND HAIL ARE THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN JLM
In the hours before
Local storm report, May 25, 11:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND DMG 8 NW ETHRIDGE 35.40N 87.40W
05/25/2011 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ON HOUSE.
&&
04Local storm report, May 25, 11:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1142 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM DENSE FOG 6 SW LAWRENCEBURG 35.18N 87.41W
05/25/2011 LAWRENCE TN EMERGENCY MNGR
MOBILE HOME TURNED OVER. PERSON TRAPPED INSIDE.
&&
04Local storm report, May 25, 11:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND GST 4 NW LEBANON 36.25N 86.37W
05/25/2011 E50 MPH WILSON TN NWS EMPLOYEE
WIND GUST OF 50 MPH REPORTED NEAR LEBANON.
&&
JLMLocal storm report, May 25, 11:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1144 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 6 SW LAWRENCEBURG 35.18N 87.41W
05/25/2011 LAWRENCE TN EMERGENCY MNGR
MOBILE HOME TURNED OVER. PERSON TRAPPED INSIDE.
&&
04Local storm report, May 25, 11:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
05/25/2011 LAWRENCE TN EMERGENCY MNGR
TREES DOWN BLOCKING HWY 64 WEST
&&
04Local storm report, May 25, 11:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1150 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
05/25/2011 MAURY TN LAW ENFORCEMENT
TREES DOWN BLOCKING HWY 43 NEAR CITY.
&&
04The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:02 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 28 min |
| May 25, 9:08 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 37 min |
| May 25, 9:20 PM CDT | Tornado Warning | OHX | Stewart | 25 min |
| May 25, 9:33 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 42 min |
| May 25, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Stewart | 35 min |
| May 25, 9:57 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 33 min |
| May 25, 10:16 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 29 min |
| May 25, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Montgomery, Robertson and 1 more | 33 min |
| May 25, 10:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Williamson | 30 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 46 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 27 min |
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Sumner and 2 more | 45 min |
| May 25, 11:05 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 25 min |
| May 25, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Sumner, Trousdale | 34 min |
| May 25, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 31 min |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 24 min |
| May 25, 11:38 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Marshall, Maury, Rutherford, Williamson | 22 min |
| May 25, 11:38 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Sumner, Trousdale, Williamson and 1 more | 37 min |
| May 25, 11:43 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Williamson, Wilson | 47 min |
| May 25, 11:46 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 29 min |
| May 25, 11:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 25 min |
| May 26, 12:09 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford | 36 min |
| May 26, 12:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Rutherford, Smith and 4 more | 34 min |
| May 26, 12:34 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford | 26 min |
| May 26, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale, Wilson | 33 min |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, DeKalb, Grundy, Warren, White | 32 min |
| May 26, 1:17 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 28 min |
| May 26, 1:37 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 38 min |
| May 26, 8:38 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 27 min |
| May 26, 8:51 AM CDT | Tornado Warning | OHX | Coffee | 24 min |
| May 26, 9:03 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Warren | 27 min |
| May 26, 9:11 AM CDT | Tornado Warning | OHX | Coffee, Warren | 34 min |
| May 26, 1:39 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Macon, Trousdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.